# SDR HALA20240624169

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 42,789 hours, 6,802 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Mast
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - APU DRAIN MAST ( FWD ) LEAKING FUEL / SURGE VALVE. REMOVED AND REPLACED APU SURGE VALVE PER AMM 49-51-52 & OPS CHECK GOOD  NO LEAKS NOTED @ THIS TIME.
